JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON SKEW DERIVATIONS IN PRIME RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON SKEW DERIVATIONS IN PRIME RINGS
De Filippis, Vincenzo; Fosner, Ajda;
  PDF(new window)
 Abstract
Let m, n, r be nonzero fixed positive integers, R a 2-torsion free prime ring, Q its right Martindale quotient ring, and L a non-central Lie ideal of R. Let D : be a skew derivation of R and . We prove that if for all , then D is a usual derivation of R or R satisfies , the standard identity of degree 4.
 Keywords
skew derivation;automorphism;prime ring;
 Language
English
 Cited by
 References
1.
K. I. Beidar, W. S. Martindale III, and A. V. Mikhalev, Rings with Generalized Identities, Pure and Applied Math., Dekker, New York, 1996.

2.
C.-L. Chuang, GPIs having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988), no. 3, 723-728. crossref(new window)

3.
C.-L. Chuang, Differential identities with automorphisms and antiautomorphisms I, J. Algebra 149 (1992), no. 2, 371-404. crossref(new window)

4.
C.-L. Chuang, Differential identities with automorphisms and antiautomorphisms II, J. Algebra 160 (1993), no. 1, 130-171. crossref(new window)

5.
C.-L. Chuang and T.-K. Lee, Identities with a single skew derivation, J. Algebra 288 (2005), no. 1, 59-77. crossref(new window)

6.
B. Dhara, V. De Filippis, and R. K. Sharma, Generalized derivations and left multipliers on Lie ideals, Aequationes Math. 81 (2011), 251-261. crossref(new window)

7.
O. M. Di Vincenzo, A note on k-th commutators in an associative ring, Rend. Circ. Mat. Palermo (2) 47 (1998), no. 1, 106-112. crossref(new window)

8.
V. K. Harcenko, Generalized identities with automorphisms, Algebra i Logika 14 (1975), no. 2, 215-237.

9.
N. Jacobson, Structure of Rings, Amer. Math. Soc., Providence, 1964.

10.
C. Lanski, Differential identities, Lie ideals, and Posner's theorems, Pacific J. Math. 134 (1988), no. 2, 275-297. crossref(new window)

11.
T.-K. Lee and K.-S. Liu, Generalized skew derivations with algebraic values of bounded degree, preprint.

12.
W. S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1969), 576-584. crossref(new window)